# SDR UIEA200400064

- Difficulty date: April 22, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rib
- Part number: 65B8904410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KEELBEAM VERTICAL SUPPORT ANGLES AT STATION 1000 LT AND RT SIDES CRACKED.  SUPPORT ANGLES REPLACED IAW SRM 51-10-01 AND SRM 51-30-02.  (M)
